How to Order

For AMS eBook frontlist subscriptions or backfile collection purchases:

   1a. To purchase any ebook backfile or to subscibe to the current year of Contemporary Mathematics, please download this required license agreement,

   1b. To subscribe to the current year of Memoirs of the AMS, please download this required license agreement.

   2. Complete and sign the license agreement.

   3. Email, fax, or send via postal mail to:

Customer Services
American Mathematical Society
201 Charles Street Providence, RI 02904-2213  USA
Phone: 1-800-321-4AMS (4267)
Fax: 1-401-455-4046

Visit the AMS Bookstore for individual volume purchases.

Browse the current eBook Collections price list

Powered by MathJax
  Remote Access

Grid Homology for Knots and Links

About this Title

Peter S. Ozsváth, Princeton University, Princeton, NJ, András I. Stipsicz, Renyi Institute of Mathematics, Budapest, Hungary and Zoltán Szabó, Princeton University, Princeton, NJ

Publication: Mathematical Surveys and Monographs
Publication Year 2015: Volume 208
ISBNs: 978-1-4704-1737-6 (print); 978-1-4704-2739-9 (online)
MathSciNet review: MR3381987
MSC: Primary 57M27; Secondary 53D10, 57M25, 57R17, 57R58

Read more about this volume

View other years and volumes:

Table of Contents

Front/Back Matter


View full volume PDF